Ordinary differential equations with nonlinear boundary conditions of antiperiodic type. (English) Zbl 1105.34007

Consider the boundary value problem \[ x'(t)=f\bigl(t,x(t)\bigr),\quad t\in[0,T],\quad 0=g\bigl(x(0),x(T)\bigr),\tag{*} \] where \(f\) and \(g\) are continuous scalar functions and \(g\) is of antiperiodic type (e.g. \(g(u,v) =u+v)\). Using the method of lower and upper solutions, the author derives sufficient conditions such that there exist monotone sequences converging quadratically to the unique solution of (*).


34B15 Nonlinear boundary value problems for ordinary differential equations
34A45 Theoretical approximation of solutions to ordinary differential equations
Full Text: DOI


[1] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, (1985), Pitman Boston, MA · Zbl 0658.35003
[2] Nieto, J.J.; Alvarez-Noriega, N., Periodic boundary value problems for nonlinear first order ordinary differential equations, Acta math. hungar., 71, 49-58, (1996) · Zbl 0853.34023
[3] Lakshmikantham, V.; Vatsala, A.S., Generalized quasilinearization for nonlinear problems, (1998), Kluwer Academic Dordrecht · Zbl 0997.34501
[4] Yin, Y., Remarks on first order differential equations with anti-periodic boundary conditions, Nonlinear times and digest, 2, 83-94, (1995) · Zbl 0832.34018
[5] Yin, Y., Monotone iterative technique and quasilinearization for some anti-periodic problems, Nonlinear world, 3, 253-266, (1996) · Zbl 1013.34015
[6] Jankowski, T., Monotone iterative technique for differential equations with nonlinear boundary conditions, Nonlinear stud., 8, 381-388, (2001) · Zbl 1091.34507
[7] Franco, D.; Nieto, J.J., First-order impulsive ordinary differential equations with anti-periodic and nonlinear boundary conditions, Nonlinear anal., 42, 163-173, (2000) · Zbl 0966.34025
[8] Lakshmikantham, V.; Leela, S., Existence and monotone method for periodic solutions of first order differential equations, J. math. anal. appl., 91, 237-243, (1983) · Zbl 0525.34031
[9] Lakshmikantham, V.; Vatsala, A.S., The method of generalized quasilinearization and its applications, Neural, parallel and scientific computations, 7, 119-140, (1999) · Zbl 0931.34009
[10] Lakshmikantham, V.; Shahzad, N.; Nieto, J.J., Methods of generalized quasilinearization for periodic boundary value problems, Nonlinear anal., 27, 143-151, (1996) · Zbl 0855.34011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.